Comets F., Zeitouni, O., "A law of large numbers for random walks in random mixing environments". Annals of Probability 32, (2004), 880--914. | ![]() |
F. Comets, T. Shiga, and N. Yoshida: "Probabilistic Analysis of Directed Polymers in a Random Environment: a Review", Advanced Studies in Pure Mathematics 39 (2004) 115-142 | ![]() |
F.Comets, I.Kurkova,J.Trashorras: "Fluctuations of the free energy in the high temperature Hopfield model." Stochastic Process. Appl. 113 (2004), 1--35 | ![]() |
F.Comets, S.Popov: "A note on quenched moderate deviations for Sinai's random walk in random environment." ESAIM Probab. Stat. 8 (2004), 56--65 | ![]() |
F. Comets, N.
Yoshida: "Some new results on Brownian Directed
Polymers in Random Environment", RIMS
Kokyuroku 1386, 50--66, (2004) not
shown in Math.Rev. or Zentralbl. |
![]() |
F. Comets, N. Yoshida: "Brownian directed polymers in random environment." Comm. Math. Phys. 254 (2005), 257--287 | ![]() |
Comets F., Zeitouni, O.,, "Gaussian fluctuations for random walks in random mixing environments" Israel J. Math. 148 (2005), 87--113 | ![]() |
F. Comets, N. Yoshida: " Directed polymers in random environment are diffusive at weak disorder" Annals of Probability 34 (2006) 1746--1770 | ![]() |
F.Comets, F.Guerra,
F.Toninelli:"The
Ising-Sherrington-Kirpatrick
model in a magnetic field at high temperature" J.
Stat. Phys. 120 (2005) 147--165 |
![]() |
F.Comets, F.Delarue,
R.Schott:
"Distributed algorithms in an ergodic Markovian
environment." Random
Structures
Algorithms 30 (2007) 131 - 167 |
![]() |
F.Comets, S.Popov: " On
multidimensional branching random walks in random
environment.", Annals of
Probability 35 (2007), no. 1, 68--114. |
![]() |
F.Comets,
V.Vargas:
"Majorizing multiplicative cascades for directed polymers
in random media". ALEA Lat.
Am. J. Probab. Math. Stat. 2 (2006)
267--277 |
![]() |
F.Comets, J.Quastel, A.Ramirez: "Fluctuations of the front in a stochastic combustion model". Ann. Inst. H. Poincaré Probab. Statist. 43 (2007), 147--162. | ![]() |
F.Comets: "Weak disorder for low dimensional
polymers : The model of stable laws. Markov
Proc. Related Fields 13 (2007) 681--696 |
![]() |
F.Comets, J.Quastel, A.Ramirez: "Fluctuations of the front in a one dimensional model of X+Y --> 2X.'' Trans. Amer. Math. soc. 361 (2009), no. 11, 6165–6189 | ![]() |
F.Comets, S.Popov, G.Schütz,
M.Vachkovskaia:
"Billiards in a general domain with random reflections.''
Arch.
Rat. Mech. Anal. 191 (2009), 497--537. Erratum 193 (2009), 737-738 |
![]() |
F.Comets, S.Popov, M.Vachkovskaia:
"The number of open paths in an oriented
$\rho$-percolation model." J.
Stat. Phys 131 (2008) 2, 357--379 |
![]() |
F.Comets, S.Popov:
"Shape and local growth for multidimensional branching
random walks in random environment". ALEA Lat.
Am. J. Probab. Math. Stat. 3 (2007) 273-299 |
![]() |
F.Comets, F.Simenhaus: "Random walk delayed on percolation clusters." J. Appl. Probab. 45 (2008) 3, 689-702 | ![]() |
F.Comets, S.Popov, G.Schütz, M.Vachkovskaia: "Quenched invariance principle for the Knudsen stochastic billiard in a random tube." Ann. Probab. 38 (2010) 1019-1061 | ![]() |
F.Comets, S.Popov, G.Schütz,
M.Vachkovskaia:
" Transport diffusion coefficient for a Knudsen gas in a
random tube." preprint 2008 |
![]() |
F.Comets, F.Delarue, R.Schott: "Large Deviations Analysis for Distributed Algorithms in an Ergodic Markovian Environment". Appl. Math. Optim. 60 (2009) 341-396 | ![]() |
F.Comets: "Large
deviations and applications". International Encyclopedia
of Statistical Science, Springer, (Ed.
M.Lovric, 2010) 725-726 |
![]() |
F.Comets: "Large deviations". StatProb: The Encyclopedia Sponsored by Statistics and Probability Societies (2010). Freely available at http://statprob.com/encyclopedia | ![]() |